# SDR SWAA2023041113024

- Difficulty date: March 6, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT 2023-180750<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 143A9481 REV. A;[02] RII ITEM  REPLACED GUSSET AND FASTENERS LOCATED BS500D AND S-19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 143A9481 REV. A TASKCARD COMPLETED
